Compact Matrix Expressions for Generalized Wald Tests of Equality of Moment Vectors
Albert Satorra and
Heinz Neudecker
Journal of Multivariate Analysis, 1997, vol. 63, issue 2, 259-276
Abstract:
Asymptotic chi-squared test statistics for testing the equality of moment vectors are developed. The test statistics proposed are generalized Wald test statistics that specialize for different settings by inserting an appropriate asymptotic variance matrix of sample moments. Scaled test statistics are also considered for dealing with nonstandard conditions. The specialization will be carried out for testing the equality of multinomial populations, and the equality of variance and correlation matrices for both normal and nonnormal data. When testing the equality of correlation matrices, a scaled version of the normal theory chi-squared statistic is proven to be an asymptotically exact chi-squared statistic in the case of elliptical data.
Keywords: chi-squared; test; distribution-free; ellipticity; moment; vectors; multinomial; distribution; normal-theory; scaled; test; statistic; variance; and; correlation; matrices; Wald; test (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(97)91696-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Compact matrix expressions for generalized Wald tests of equality of moment vectors (1995) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:63:y:1997:i:2:p:259-276
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().